# SDR COMA9610129

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Assy
- Part number: 3085501003
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED AFTER LANDING.  REPLACED THE NOSE WHELL STEERING ASSY.
